Jump to content
CrazyBoards.org

Recommended Posts

Hello

I don't know for sure if the seizures I am getting are made worse by my meds or not.  It feels that way though.

When I am feeling stress or lack of sleep, particularly in rush hour traffic where a lot of objects are passing by cars, people buildings, I'll start to get a distortion in my brain visual that effects my perception, like I start seeing dark silhouettes zig zag lines and they don't go away until I get home and lay in a cool room for thirty minutes.

I am on fluphenazine, and I also experienced this on haldol and risperidone, but while I was on seroquel I don't remember them happening.

I also know that when I drink caffeine they come on a lot easier.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...